I started using Lash Boost 2/7/18 and by 3/6/18 my eyes were red, itchy and watery. I assumed I had pink eye, and my doctor thought that made sense because a family member had just gotten over it. It didn’t even dawn on me that it was the Lash Boost. Well, three weeks,...Read more
Redness, pain, itching, swelling, and eyelash lossRead more
My friends were raving about Lash Boost so I jumped on board. After the first couple days my eyes were extremely red and irritated so I discontinued for a few weeks and tried again. The second time I developed two cysts, one in each eye, within two weeks of using the...Read more
If you have sensitive skin, pls think twice about purchasing Rodes+Fields product. My face is so red & painful. I have made an appointment with a dermatologist. I need help for the pain. My lips are so chapped & hurt all the time. I purchased products from my niece...Read more
- How it was presented to me
Rodan and Fields - Never again!
I used Lash boost for 2 weeks and had horrible anxiety, ocular headaches and dizziness. I discontinued use and slowly I got better. I know it sounds crazy but it does contain isopropyl prostaglandin (hormones). Be careful and don't waste your money.
When I use, it feels like I have something in my left eye. My right is fine. I did have accident years ago that has the left side of my body weaker. Don't know it that is what is causing it. I thought it was a food allergy up in tell this morning. I do like the...Read more
I can appreciate any customer service turn around time for a large company. I rated this post as low, not Rodan and Fields!! Has anyone called an outsourced insurance customer service line lately? It’s. Nuts. That being said, ANYTIME I have had an issue or need a...Read more
I have started using R+F in November and thought it was pretty good. My consultant is amazing and very helpful and started me out on the Sooth. I thought it was working pretty good, however it was time to address my acne prone skin before I paid attention to my fine...Read more
Has anyone experienced Droopy eyes/eyelids after using Lash Boost? I have only been using it for a week and now have Droopy eyes. Please help, will it go away? I have immidiately stopped using the Lash Boost.Read more
Rodan and Fields - Horrible!!!
This product causes extreme break outs and ruins skin!!!
Do you have something to say about Rodan and Fields? What happened? What can we help you with?